Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Dizziness, low blood pressure, tired. How can I make them stop?

I have been getting head spins when I stand up, my blood pressure is usually a bit low causing minor head spins but for the last 24 hours they have been very frequent and are getting quite severe & almost painful. I have tired eating a meal, lollies and drinking plenty of water. Any ideas how I can make them stop or at least not so severe?
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
hi there, these frequent reeling sensation is not a good sign and you need to visit a doctor to check out the cause for the same. Get a thorough medical exam and blood workup done to get to the cause of the condition. It can range from anything as simple as anemia to some thing as serious as brain tumor and so you should not assume that it is due to low BP. Get a diagnosis on your condition and then get it treated. Take care.
Answered: Wed, 12 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor